# SDR QXEA200400640

- Difficulty date: August 18, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANEL 622CT COUNTER SINKS HAVE FRETTING.  REMOVED CORROSION FROM COUNTER SKINS ON FUEL PANEL 622CT USING SCOTCH BRITE.  COMPLETED CLEANING FRETTING CORROSION USING SCOTH BRITE.  MAPPED FOR ENGINEERING.  REPLACED PANEL WITH NEW FROM STOCK.
